×

Found 8,605 Documents (Results 1–100)

Multidimensional Zaremba problem for the \(p(\cdot)\)-Laplace equation. A Boyarsky-Meyers estimate. (English. Russian original) Zbl 07825085

Theor. Math. Phys. 218, No. 1, 1-18 (2024); translation from Teor. Mat. Fiz. 218, No. 1, 3-22 (2024).
MSC:  35J91 35J92 35B45
PDFBibTeX XMLCite
Full Text: DOI

On the regularity of anisotropic \(p\)-Laplacean operators: the pursuit of a comprehensive theory of regularity. (English) Zbl 07814211

“Bruno Pini” Mathematical Analysis Seminar 2023. Papers from the seminar, University of Bologna, Bologna, Italy, 2023. Bologna: Università di Bologna, Alma Mater Studiorum. 240-262 (2024).
PDFBibTeX XMLCite
Full Text: DOI

A brief note on Harnack-type estimates for singular parabolic nonlinear operators. (English) Zbl 07814203

“Bruno Pini” Mathematical Analysis Seminar 2023. Papers from the seminar, University of Bologna, Bologna, Italy, 2023. Bologna: Università di Bologna, Alma Mater Studiorum. 56-76 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference